# SDR KBM2003F00087

- Difficulty date: October 31, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 23761
- Part serial: 84188
- Condition: Unserviceable
- Location: Master
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BATTERY VOLTAGE DROPS TO 12V DURING START WITH SLOW ACCELERATION.  INSTALLED SERVICEABLE BATTERY.
